×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [5]
Authors
VONG SEAK WENG [3]
DING DENG [1]
LEI SIU LONG [1]
Document Type
Journal article [6]
Date Issued
2024 [1]
2022 [1]
2021 [1]
2019 [1]
2013 [1]
2012 [1]
More...
Language
英語English [6]
Source Publication
Advances in Appl... [1]
East Asian Journ... [1]
International Jo... [1]
International Jo... [1]
Journal of Mathe... [1]
Numerical Algebr... [1]
More...
Indexed By
SCIE [3]
ESCI [1]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-6 of 6
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
A Fast Preconditioning Strategy for QSC-CN Scheme of Space Fractional Diffusion Equations and Its Spectral Analysis
Journal article
Qu, Wei, Huang, Yuanyuan, Lei, Siu Long. A Fast Preconditioning Strategy for QSC-CN Scheme of Space Fractional Diffusion Equations and Its Spectral Analysis[J]. Advances in Applied Mathematics and Mechanics, 2024, 16(6), 1474-1501.
Authors:
Qu, Wei
;
Huang, Yuanyuan
;
Lei, Siu Long
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
1.5
/
1.1
|
Submit date:2024/12/05
Circulant Preconditioning
Toeplitz-like Matrix
Matrix Splitting
Spectral Analysis
Krylov Subspace Iterative Method
Improved Inexact Alternating DirectionMethods for a Class of Nonlinear Complementarity Problems
Journal article
He, Jiewen, Zheng, Hua, Vong, Seakweng. Improved Inexact Alternating DirectionMethods for a Class of Nonlinear Complementarity Problems[J]. East Asian Journal on Applied Mathematics, 2022, 12(1), 125-144.
Authors:
He, Jiewen
;
Zheng, Hua
;
Vong, Seakweng
Favorite
|
TC[WOS]:
4
TC[Scopus]:
4
IF:
1.2
/
1.0
|
Submit date:2022/05/17
Inexact Alternating Direction Method
Iterative Method
Nonlinear Complementarity Problem
Successive Overrelaxation
Symmetric Positive Definite
An inexact alternating direction method of multipliers for a kind of nonlinear complementarity problems
Journal article
He, Jie Wen, Lei, Chi Chon, Shi, Chen Yang, Vong, Seak Weng. An inexact alternating direction method of multipliers for a kind of nonlinear complementarity problems[J]. Numerical Algebra Control and Optimization, 2021, 11(3), 353 - 362.
Authors:
He, Jie Wen
;
Lei, Chi Chon
;
Shi, Chen Yang
;
Vong, Seak Weng
Favorite
|
TC[WOS]:
5
TC[Scopus]:
5
IF:
1.1
/
1.0
|
Submit date:2021/12/08
Augmented Lagrangian
Inexact Alternating Direction Method
Iterative Methods
Non-linear Complementarity Problem
Symmetric Positive Definite
A distributed Newton algorithm for network utility maximization in wireless ad hoc networks
Journal article
Pan, Lian, Wang, Hanwu, Jia, Weijia. A distributed Newton algorithm for network utility maximization in wireless ad hoc networks[J]. International Journal of Communication Systems, 2019, 32(15).
Authors:
Pan, Lian
;
Wang, Hanwu
;
Jia, Weijia
Favorite
|
TC[WOS]:
2
TC[Scopus]:
2
IF:
1.7
/
1.7
|
Submit date:2022/05/17
Convergence Rate
Iterative Method
Network Utility
Newton Algorithm
Wireless Ad Hoc
A Guass-Newton-like method for inverse eigenvalue problems
Journal article
Wang Z., Vong S.. A Guass-Newton-like method for inverse eigenvalue problems[J]. International Journal of Computer Mathematics, 2013, 90(7), 1435-1447.
Authors:
Wang Z.
;
Vong S.
Favorite
|
TC[WOS]:
5
TC[Scopus]:
6
|
Submit date:2018/12/24
Inverse Eigenvalue Problem
Inverse Power Method
Iterative Methods
Least-square Solutions
The Guass-newton Method
An Efficient Bayesian Iterative Method for Linear Systems
Journal article
Deng DING, Kin Sio FONG, Ka Hou CHAN. An Efficient Bayesian Iterative Method for Linear Systems[J]. Journal of Mathematical Research with Applications, 2012, 32(3), 288-296.
Authors:
Deng DING
;
Kin Sio FONG
;
Ka Hou CHAN
Favorite
|